# SDR DALA13053643761

- Difficulty date: October 10, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,747 hours, 14,506 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CARGO BS 500G LT BAFFLE ATTACH ANGLE CRACKED. MAINTENANCE INSTALLED NEW BAFFLE ATTACH ANGLE IAW SRM 51-40-02.
